Warfarin and pain medication?
- 10 Oct 2011 by miss daisy37
- high blood pressure, pain, metoprolol, oxycodone, warfarin, blood disorders, blood clot, medication, blood pressure
Taking warfarin for blood clots.Are there any bad side affects with hydrocodone or oxycodone for pain in my leggs?Also take metoprolol for high blood pressure .I have a hard time with my mom's dr.So I figured I'd come over here and see whatcha know ;-)
Thanks for any info you can give me
11 Oct 2011
Miss Daisy... Coumadin should not be a problem with most narcotics... just stay away from the ones that have aspirin or ibuprofen in them... like percodan as opposed to percocet has aspirin it in... percocet has acetaminophen in it. Vicoprofen has hydrocodone and ibuprofen... so I would stay away from that... but most of the rest have acetaminophen or nothing at all except the opiate... like oxymorphone and hydromorphone are straight opiates without anything else. Just make sure your doc prescribing the warfarin knows what you are taking and then pay attention to your INR's to make sure they are in the acceptable range that your doc want to keep it.
I hop this helps...
13 Oct 2011
I used oxycodone with my warfarin and I didn't notice anything. What is your mother experiencing?
9 Jan 2012
You should not have any problem with the hydrocodone & oxycodone as long as it is combined with acetaminophen. Typically the prescription should read Oxycodone/APAP 5, 7.5, or 10mg. Normally the docs will tell you if the pain is less than 6 on a scale of 0-10 you should take the Hydrocodone, and 6 and above take the Oxycodone. Do you know what is causing the high blood pressure? As for your mother's doc, I would find a new doc, preferably a hematologist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diagnosed with high BP 30 years ago - maintained a BP of 126/80 with medication. Since having a heart valve replacement and bypass, doctor placed me ...
1 answer • 18 Jan 2010 •
Three years ago i was dianosed with a blood clot in my left calf after treatment i was presribed 7mg of warfarin a day with no periodic blood tests ...
4 answers • 5 Apr 2011 • 1 star
... about 2 months now. I have noticed that I get dizzy when I'm getting on a bus, or just out running errands. I just seem to get these ...
1 answer • 23 Sep 2011 •
... said that?
6 answers • 14 Dec 2011 •
My wife suffers from Aspergers a mild form of autism, but recently has been.placed on warfarin after a blood clot on the lung. I have noticed since ...
3 answers • 9 Mar 2013 •